# SDR 2006FA0001222

- Difficulty date: December 21, 2006
- Submitted: December 21, 2006
- Operation: General aviation
- Aircraft: N2019V
- Make and model: Cessna 182T
- Aircraft serial: 18281699
- Aircraft time: 269 hours
- Engine: Lyc IO540*
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: PM2401
- Part serial: 85765016
- Condition: Malfunctioned
- Location: Engine
- Part time: 269 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER STUCK IN ENGAGED MODE.
